Regular graphs with four eigenvalues

Research output: Contribution to journalArticleScientificpeer-review

467 Downloads (Pure)
Original languageEnglish
Pages (from-to)139-162
Number of pages23
JournalLinear Algebra and its Applications
Volume226-228
Publication statusPublished - 1995

Cite this

@article{c8bee293e0b34a7c9b924b537d541b55,
title = "Regular graphs with four eigenvalues",
author = "{van Dam}, E.R.",
note = "Pagination: 23",
year = "1995",
language = "English",
volume = "226-228",
pages = "139--162",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Regular graphs with four eigenvalues. / van Dam, E.R.

In: Linear Algebra and its Applications, Vol. 226-228, 1995, p. 139-162.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Regular graphs with four eigenvalues

AU - van Dam, E.R.

N1 - Pagination: 23

PY - 1995

Y1 - 1995

M3 - Article

VL - 226-228

SP - 139

EP - 162

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -